Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23950
Title: A note on mixed type converse duality in multiobjective programming problems
Authors: Yang, X
Yang, X 
Keywords: Converse duality theorems
Mixed type dual model
Multiobjective programming problem
Issue Date: 2010
Publisher: American Institute of Mathematical Sciences
Source: Journal of industrial and management optimization, 2010, v. 6, no. 3, p. 497-500 How to cite?
Journal: Journal of industrial and management optimization 
Abstract: In this note, we establish a mixed type converse duality for a class of multiobjective programming programs. This clarifies several omissions in an earlier work by Yang et al. [Mixed type converse duality in multiobjective programming problems.
URI: http://hdl.handle.net/10397/23950
ISSN: 1547-5816
EISSN: 1553-166X
DOI: 10.3934/jimo.2010.6.497
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Dec 4, 2018

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Dec 13, 2018

Page view(s)

56
Last Week
0
Last month
Citations as of Dec 16, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.